Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8567679, 5 pages
http://dx.doi.org/10.1155/2016/8567679
Research Article

On Positive Periodic Solutions to Nonlinear Fifth-Order Differential Equations with Six Parameters

1College of Mechanical Engineering, Guizhou Institute of Technology, Guiyang 550003, China
2College of Science, Hohai University, Nanjing 210098, China

Received 6 November 2015; Revised 4 February 2016; Accepted 15 February 2016

Academic Editor: Juan Martinez-Moreno

Copyright © 2016 Yunhai Wang and Fanglei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunhai Wang and Fanglei Wang, “On Positive Periodic Solutions to Nonlinear Fifth-Order Differential Equations with Six Parameters,” Journal of Function Spaces, vol. 2016, Article ID 8567679, 5 pages, 2016. https://doi.org/10.1155/2016/8567679.